# SDR ASAA2023050243096

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,173 hours, 947 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING AUX PITOT LIGHT CAME ON. GROUNDED - YES. PERFORMED RESET PROCEDURE PER B737-9 IFIM TASK 30-31-00-810-804 OPS CHECKS NORMAL.
